# SDR UHLA2014090600612

- Difficulty date: September 5, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 25,769 hours, 15,847 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Condition: Out Of Rig
- Location: Lt Wing Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL DURING RETRACTION, ACFT DIVERTED.  NO EMERGENCY DECLARED.  FOUND RT INBD TRAILING FLAP OUT OF RIG.  RIGGED RIGHT INBD FLAP AND R & R RODS.  R & R RT INBD CANOE FAIRING REF MM 52-54-30.
